# SDR FDEA201604301436

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 26,272 hours, 14,429 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Popped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS STUCK AT 20 AFTER GO AROUND.  CYCLED FLAPS, FOLLOWED QRH.  FLAPS REMAIN STUCK AT 20.  PERFORMED FLAP & SLAT OVER SPEED INSPECTION IAW AMM 05-51-13.  NO DEFECTS NOTED.  INTERROGATED SFCC1 & 2, FOUND A JAM CODE ON BOTH.  FOUND TORQUE LIMITER INDICATOR ON LT SIDE POPPED.  RESET & TROUBLESHOT  IAW TSM 27-50-02.  PERFORMED  OPERATIONS CHECK OF FLAP SYS IAW AMM 27-50-00.  OPERATIONS CHECKED NORMAL.  OK FOR SERVICE.
